# SDR AALA202206154885

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737
- Aircraft serial: 29535
- Aircraft time: 62,536 hours, 25,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR SLIDE LIGHT INOPERATIVE. RELAMPED SLIDE LIGHT R2 DOOR PER AMM 33-51-04 OPERATIONS OK.
